# SDR SWAA2021111127021

- Difficulty date: October 5, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26L WL153. MARKED ; / [01] EVALUATED DAMAGE AREA ON STRINGER 26L FCB BS 540 WL 153 AND FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS OF SRM 53-00-03-1A-1; PART REPAIRABLE IAW SRM 53-00-03-2R-1-A01573 (REPAIR 1) FIGURE 205; CRACK L=2.0'' TOOL USED CALIPER ID:ATS2318 S/N:B19006095; [10] INSTALLED REPAIR PARTS REPLACEMENT STRINGER SECTION AND HAT SECTION SPLICE AT FCB FROM BS 500D+10 TO BS 540 S-26L WL153 AND APPLIED FILLET SEAL AND CIC AROUND REPAIR AREA IAW SRM 53-00-03-2R-1 REPAIR 1; [11] VERIFIED INSTALLED REPAIR PARTS REPLACEMENT STRINGER SECTION AND HAT SECTION SPLICE AT FCB FROM BS 500D+10 TO BS 540 S-26L WL153 AND APPLIED FILLET SEAL AND CIC AROUND REPAIR AREA IAW SRM 53-00-03-2R-1 REPAIR 1.; [12] N/A STEP 2 - SHEAR TIE REMOVED AND REPLACED ON FAULT TTG8Q006SS4Z; [13] COMPLETED/VERIFIED STEP 1 AND 2; [14] UPDATE TO STEP 12: COMPLETED STEP 2.; [15] VERIFIED CORRECTIVE ACTION 14- CORRECTIVE ACTION 12 FOR WORK IN STEP 2 WAS NOT N/A- VERIFIED SHEAR TIE INSTALLED ON FAULT TTG8Q006SS4Z
